# SDR HEEA967439

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6610E
- Make and model: Bell 206L-3
- Aircraft serial: 51424
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075677103
- Condition: Reads High
- Location: Eng Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSI READS HIGH AT HIGH RANGE.
